Alert archive / Colorado / Special Weather Statements in 2021

Special Weather Statement, NWS Pueblo, CO

June 25, 2021Pueblo County, Colorado

NWS Pueblo, CO issued this special weather statement at Jun 25, 2021, 1:33 PM MDT for Pueblo County, Colorado. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2021, 1:33 PM MDT (19:33 UTC)
Expired
Jun 25, 2021, 2:15 PM MDT
In force
42 min
Issued by
NWS Pueblo, CO

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 37 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 7.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2021-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 50 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2021-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
50 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1292 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

002 
WWUS85 KPUB 251933
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
133 PM MDT Fri Jun 25 2021
 
COZ086-089-093-252015-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO-
La Junta Vicinity/Otero County CO-
133 PM MDT Fri Jun 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTERO...SOUTHWESTERN
CROWLEY AND EAST CENTRAL PUEBLO COUNTIES UNTIL 215 PM MDT...

At 133 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles south of Salt Creek to 6 miles
southwest of Fowler. Movement was northeast at 20 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Fowler, Olney Springs, Crowley and Avondale. 

LAT...LON 3825 10452 3820 10381 3795 10403 3803 10457
TIME...MOT...LOC 1933Z 228DEG 19KT 3807 10456 3805 10409 

$$

Cohen

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jun 25, 12:05 PM MDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jun 25, 12:05 PM MDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1205 PM MDT Fri Jun 25 2021

.UPDATE...
Issued at 1017 AM MDT Fri Jun 25 2021

Updated forecast based on latest model data, and included severe
wording this afternoon across the southeast plains. Best chances
of severe storms looks to be along and east of a line from Colorado
Springs to Kim. Large hail up to 1.5 inches in diameter and damaging
winds of 60-70 mph appear to be the main threats from storms today,
however, an isolated tornado is not out of the question.

&&

.SHORT TERM...(Today and tonight)
Issued at 347 AM MDT Fri Jun 25 2021

...Cooler, but more severe weather possible...

Currently...satellite imagery reveals an embedded upper wave moving
across Colorado in a broad trough that stretches from the Northern
Plains, southeast into the Desert Southwest.  A few rain showers and
thunderstorms continue, mainly across Kiowa County early this
morning.  This activity should continue to lift northeast into
Kansas through daybreak.  Cooler temperatures have settled across
the region with 50s and lower 60s across the Plains, with 40s over
the San Luis Valley.  Light southeasterly flow across the Plains has
kept moisture pooled, with dewpoints generally in the mid to upper
60s.

Today...the upper trough that stretches from the Northern Plains to
the Desert Southwest will slowly drift eastward through this
afternoon.  The next embedded upper disturbance is currently lifting
northeast out of Arizona will move across Colorado through this
afternoon.  This will set the stage for another round of strong to
severe storms across the region.

Model guidance is in good agreement with thunderstorms developing by
late morning over the Mountains.  These storms look to be isolated
to scattered in nature, with lightning and gusty outflow winds to
near 50 mph possible into the afternoon hours.  As storms move off
the Mountains and into the Plains, they will encounter better
moisture and increased instability.  Forecast soundings indicate 0-6
km shear of around 40 kts on the Plains, which will combine with
MLCAPE values around 1000 j/kg to aid in updraft rotation and
sustained convection.  Storms are expected to strengthen as they
move into the I-25 corridor this afternoon, and continue to
strengthen as they push eastward.  Locations east of I-25 will see
the highest potential for severe storms.  Hail to 1.5 inches in
diameter and wind gusts in excess of 60 mph may be possible with
stronger storms.

Afternoon high temperatures will be much cooler today.  Highs across
the Plains will only reach into the lower to mid 80s.  Areas across
the San Luis Valley will see upper 60s to lower 70s this afternoon.

Tonight...the initial line of severe storms will be pushing east
across the Plains, exiting into Kansas this evening.  At the
surface, a cold front is forecast to track south across the Palmer
Divide by late afternoon, reaching the Highway 50 corridor by early
evening, and clearing into New Mexico by midnight.  Northeasterly
upslope surface flow is expected, with showers and embedded
thunderstorms spreading south along the Eastern Mountains during the
overnight hours behind the cold front.  Areas over the Palmer
Divide, south into Huerfano County will have the highest potential
for overnight rain showers.  This activity will likely continue
through much of the overnight period, dissipating late tonight into
Saturday morning.  Overnight lows are expected to fall off into the
upper 50s across the Plains, while the San Luis Valley falls into
the 40s.  Mozley

.LONG TERM...(Saturday through Thursday)
Issued at 347 AM MDT Fri Jun 25 2021

...Afternoon and evening thunderstorms will be developing over the
mountains and plains on Friday and then move eastward out over the
plains later in the evening. There will be a slight risk of severe
thunderstorms over the far eastern counties of the CWA, to include
the central and eastern parts of Kiowa and Baca counties, as well as
Prowers county and the very eastern part of Bent County.

On Saturday, most of the convection will be over the mountains and
there could be a potential risk of flash flooding in burn scar areas
if storms become strong and remain nearly stationary. the a marginal
risk of severe thunderstorms will be confined to the Raton Mesa
area, yet it is possible that an isolated severe thunderstorm could
be possible over the plains, mainly south of the US-50.

On Sunday, most of the storms will develop over the far eastern
plains, then there will be a chance of afternoon and evening
thunderstorms for most areas of the CWA as the monsoonal pattern
begins to become more active...

Friday through Friday night...

A finger of the subtropical jet upstream is going to move over the
CWA throughout the day on Friday, and then there will be troughing
rapidly developing as an omega blocking high establishes itself over
the northwestern US. With this, there will be a lot of U/L shear and
forcing as well. Thunderstorms will initiate over the mountains and
then move quickly eastward and out over the plains, where they have
the potential of becoming severe, especially over the far eastern
counties of the CWA. Lapse rates are relatively high, along with
DCAPE values over 1000 J/kg, there will be the potential of
microbursts and these downdrafts could start new areas of convection
along the outflow boundaries, especially in areas north of the US-50
and over the Palmer Divide. Hodographs display also a mostly
straight vertical profile, with only some minor areas of concavity,
therefore it is more likely that the storms will split, large hail
and damaging straight-line winds will be possible. There is enough
helicity that a few isolated tornadoes can occur, although they will
likely be very weak and/or land spouts. Dewpoints out east
dramatically increase as you get closer to the Kansas border,
although there does appear to be a lot of CINH so it all depends on
how strong these storms will continue to get once the capping is
broken. There will still be a marginal risk of severe storms over
the eastern plains, and a marginal risk over the I-25 corridor and
central plains until later in the evening. There will be enough
moisture and instability with the troughing to keep the possibility
of more showers and storms to continue throughout the night on
Friday and into Saturday morning.

Saturday through Saturday night...

The positively tilted trough axis is going to continue to deepen
rapidly over the area as the omega blocking high upstream continues
to strengthen. This will force a lot of colder temperatures to move
down from Canada and set up a frontal boundary to move southward and
though our CWA with much cooler temperatures, which could range
anywhere from 15 to 20 degrees below what the average seasonal
temperatures area for this time of year. A moisture surge of higher
dewpoints will advance westward over the south portions of the CWA,
and this will allow for a marginal risk of severe storms to develop
over the Raton Mesa area. Most of the cooler and drier air moving in
from the north will help to mix out and stabilize the lower levels,
therefore most of the storms should not reach severe criteria. Most
of the precipitation will be moderate showers over the northern
plains in our CWA due to cold pool undercutting and drying out of
the lower levels, however, thunderstorms will more than likely occur
over the mountains and some of the stronger storms could produce
flash flooding in the burn scar areas if they remain stationary.
Again with the trough axis still overhead, showers and thunderstorms
could still be affecting all areas of the CWA throughout the night
on Saturday and into early Sunday morning.

Sunday through Sunday night...

The U/L low pressure associated with this trough will over over the
region on Sunday and allow for more afternoon showers and
thunderstorms to impact the entire CWA, which most of the heaviest
areas of precipitation showing up on the NAM12 of being right over
the I-25 corridor in Pueblo and Huerfano counties. Mostly cloudy
skies and still relatively cooler temperatures and going to be with
us on sunday as well, just not as cool as Saturday. This also looks
to allow for storms to continue until late in the evening and
possibly some showers and storms around throughout the night from
Sunday evening through Monday morning. The U/L low will begin to
propagate eastward and out of the being over southeastern Colorado
by monday morning.

Monday through Friday...

With the monsoonal flow beginning to take shape as many of the
ensembles and deterministic models are alluding to, and as the
residual moisture is advected in the 700mb to 500mb level clockwise
around the Four Corners (plateau) high, expect for there to be a
chance of thunderstorms everyday over the mountains in the afternoon
through early evening for the plains. Some ridging will also allow
for temperatures to begin to slowly rebound back to right around the
seasonal average by Wednesday and continue to warm throughout the
rest of the week.  Steward

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1204 AM MDT Fri Jun 25 2021

COS and PUB...VFR conditions this morning. Thunderstorms are
expected by early afternoon, initially at KCOS and spreading
southward into KPUB. Reduced VIS and CIGS are expected with
thunderstorms that pass over the terminals. A cold front will
pass both terminals by late afternoon to early evening, with
winds switching to northerly. Rain and embedded thunderstorms
are expected overnight into Saturday morning with VFR to MVFR
conditions at both terminals.

ALS...VFR conditions with scattered thunderstorms across the San
Luis Valley through the late afternoon to early evening. VIS and
CIGS are possible with any storms that move across the terminal.
Gusty outflow winds may also be possible.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...MW
SHORT TERM...MOZLEY
LONG TERM...STEWARD
AVIATION...MW
Hazardous weather outlook, Jun 25, 12:34 PM MDT, 59 minutes before
Hazardous Weather Outlook...CORRECTED
National Weather Service Pueblo CO
1234 PM MDT Fri Jun 25 2021

COZ058>089-093>099-261800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1234 PM MDT Fri Jun 25 2021

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered to numerous showers and thunderstorms over and near the
higher terrain this morning, will continue to spread east across
the I-25 Corridor and the southeast plains this afternoon and
evening. Lightning, gusty outflow winds to near 50 mph and locally
heavy rainfall will be the main storm threats over and near the
higher terrain.

As the storms move east onto the Plains, they will move into a
more unstable environment, with a few severe storms possible this
afternoon and evening. The best chances of severe storms will be
north and east of a line from Colorado Springs to Kim. The main
severe storm threats include large hail up to size of ping pong
balls and damaging wind gusts of 60 to 70 mph. An isolated tornado
may also be possible.

Scattered showers and a few embedded thunderstorms may be possible
overnight across the southeast plains. Lightning and brief heavy
rain will be possible with these storms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Scattered thunderstorms will be developing over the mountains
on Saturday, some of these storms could become strong and remain
stationary, which could cause flash flooding over burn scar areas.
There will also be the potential for thunderstorms along the I-25
corridor and western portions of the plains.

On Sunday, scattered showers and thunderstorms can be expected
over and near the higher terrain through the late morning and
afternoon, with a few of these storms continuing throughout the
night on Sunday and into Monday morning.

Some light snow accumulations will also be possible across the
higher mountain peaks with storms Saturday and Sunday.

Cool and unsettled weather will continue into the middle of next
week, with continued chances of afternoon and evening showers and
thunderstorms for areas over and near the higher terrain.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and evening across southeastern Colorado.

23/23

In the hours before

Special weather statement, Jun 25, 12:55 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1255 PM MDT Fri Jun 25 2021

COZ086-087-251945-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
1255 PM MDT Fri Jun 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO AND
SOUTHERN PUEBLO COUNTIES UNTIL 145 PM MDT...

At 1254 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles east of Greenhorn Mountain to 10 miles
northeast of Walsenburg to 18 miles northwest of Delhi. Movement was
east at 20 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Colorado City.

LAT...LON 3806 10461 3808 10436 3796 10413 3789 10414
      3770 10474 3792 10488
TIME...MOT...LOC 1854Z 248DEG 17KT 3787 10481 3776 10468 3788 10416

Cohen
Special weather statement, Jun 25, 1:04 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
104 PM MDT Fri Jun 25 2021

COZ094-251945-
Eastern Las Animas County CO-
104 PM MDT Fri Jun 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS COUNTY
UNTIL 145 PM MDT...

At 103 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Kim to 20 miles northeast of
Branson. Movement was northeast at 30 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

These storms will remain over mainly rural areas of southeastern Las
Animas County.

LAT...LON 3731 10323 3747 10358 3727 10382 3714 10373
TIME...MOT...LOC 1903Z 243DEG 26KT 3728 10346 3728 10372

Cohen
Special weather statement, Jun 25, 1:22 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
122 PM MDT Fri Jun 25 2021

COZ094-252000-
Eastern Las Animas County CO-
122 PM MDT Fri Jun 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAS ANIMAS COUNTY
UNTIL 200 PM MDT...

At 121 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Kim, or 35 miles west of Springfield, moving
northeast at 35 mph.

Wind gusts up to 50 mph will be possible with this storm.

This storm will remain over mainly rural areas of east central Las
Animas County.

LAT...LON 3737 10343 3753 10314 3752 10309 3737 10309
      3734 10310 3726 10335
TIME...MOT...LOC 1921Z 231DEG 31KT 3737 10326

Cohen
Special weather statement, Jun 25, 1:22 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
122 PM MDT Fri Jun 25 2021

COZ086-089-093-252000-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO-
La Junta Vicinity/Otero County CO-
122 PM MDT Fri Jun 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTERO...SOUTHWESTERN
CROWLEY AND EAST CENTRAL PUEBLO COUNTIES UNTIL 200 PM MDT...

At 122 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Fowler, or 30 miles west of La Junta, moving northeast
at 35 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Manzanola and Olney Springs.

LAT...LON 3789 10415 3799 10417 3818 10392 3798 10372
TIME...MOT...LOC 1922Z 231DEG 31KT 3795 10410

Cohen
Special weather statement, Jun 25, 1:23 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
123 PM MDT Fri Jun 25 2021

COZ084-252000-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
123 PM MDT Fri Jun 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL
200 PM MDT...

At 123 PM MDT, Doppler radar was tracking a strong thunderstorm near
Calhan, or 32 miles west of Limon, moving east at 15 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Ramah.

LAT...LON 3907 10405 3905 10406 3908 10436 3913 10435
      3913 10405
TIME...MOT...LOC 1923Z 264DEG 15KT 3911 10427

Cohen
Special weather statement, Jun 25, 1:33 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
133 PM MDT Fri Jun 25 2021

COZ086-089-093-252015-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO-
La Junta Vicinity/Otero County CO-
133 PM MDT Fri Jun 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTERO...SOUTHWESTERN
CROWLEY AND EAST CENTRAL PUEBLO COUNTIES UNTIL 215 PM MDT...

At 133 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles south of Salt Creek to 6 miles
southwest of Fowler. Movement was northeast at 20 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Fowler, Olney Springs, Crowley and Avondale.

LAT...LON 3825 10452 3820 10381 3795 10403 3803 10457
TIME...MOT...LOC 1933Z 228DEG 19KT 3807 10456 3805 10409

Cohen

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 6:08 PM MDTSpecial Weather StatementPUBKiowa22 min
Jun 24, 6:12 PM MDTSpecial Weather StatementPUBPueblo48 min
Jun 24, 6:16 PM MDTSevere Thunderstorm WarningPUBProwers59 min
Jun 24, 6:19 PM MDTSpecial Weather StatementPUBSaguache26 min
Jun 24, 6:23 PM MDTSevere Thunderstorm WarningPUBKiowa82 min
Jun 24, 6:24 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers66 min
Jun 24, 6:27 PM MDTSpecial Weather StatementPUBEl Paso33 min
Jun 24, 6:34 PM MDTSpecial Weather StatementPUBEl Paso26 min
Jun 24, 6:42 PM MDTSpecial Weather StatementPUBPueblo48 min
Jun 24, 6:48 PM MDTTornado WarningPUBProwers25 min
Jun 24, 7:14 PM MDTSevere Thunderstorm WarningPUBKiowa76 min
Jun 24, 7:24 PM MDTSpecial Weather StatementPUBEl Paso36 min
Jun 24, 7:33 PM MDTSpecial Weather StatementPUBKiowa27 min
Jun 24, 7:41 PM MDTSevere Thunderstorm WarningPUBKiowa64 min
Jun 24, 8:43 PM MDTSpecial Weather StatementPUBKiowa32 min
Jun 24, 8:45 PM MDTSpecial Weather StatementPUBKiowa45 min
Jun 24, 9:45 PM MDTSpecial Weather StatementPUBBent30 min
Jun 24, 10:11 PM MDTSevere Thunderstorm WarningPUBBent34 min
Jun 24, 10:31 PM MDTSpecial Weather StatementPUBCrowley29 min
Jun 24, 10:46 PM MDTSpecial Weather StatementPUBBent29 min
Jun 24, 10:55 PM MDTSpecial Weather StatementPUBCrowley35 min
Jun 25, 12:03 AM MDTSpecial Weather StatementPUBKiowa27 min
Jun 25, 12:33 AM MDTSpecial Weather StatementPUBHuerfano27 min
Jun 25, 12:10 PM MDTSpecial Weather StatementPUBLas Animas50 min
Jun 25, 12:23 PM MDTSpecial Weather StatementPUBPueblo52 min
Jun 25, 12:29 PM MDTSpecial Weather StatementPUBHuerfano46 min
Jun 25, 12:44 PM MDTFlash Flood Warning Considerable damage threatPUBCuster, Fremont, Saguache73 min
Jun 25, 12:44 PM MDTSpecial Weather StatementPUB46 min
Jun 25, 12:55 PM MDTSpecial Weather StatementPUBPueblo50 min
Jun 25, 1:04 PM MDTSpecial Weather StatementPUBLas Animas41 min
Jun 25, 1:18 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas72 min
Jun 25, 1:22 PM MDTSpecial Weather StatementPUB38 min
Jun 25, 1:22 PM MDTSpecial Weather StatementPUBOtero38 min
Jun 25, 1:23 PM MDTSpecial Weather StatementPUBElbert37 min
Jun 25, 1:39 PM MDTSpecial Weather StatementPUBBent51 min
Jun 25, 1:45 PM MDTSpecial Weather StatementPUBPueblo45 min
Jun 25, 1:50 PM MDTSpecial Weather StatementPUBOtero40 min
Jun 25, 1:54 PM MDTSpecial Weather StatementPUBHuerfano36 min
Jun 25, 2:01 PM MDTSevere Thunderstorm WarningPUBBaca74 min
Jun 25, 2:04 PM MDTSpecial Weather StatementPUBEl Paso26 min
Jun 25, 2:05 PM MDTSpecial Weather StatementPUBSaguache40 min
Jun 25, 2:05 PM MDTSpecial Weather StatementPUBHuerfano25 min
Jun 25, 2:06 PM MDTSpecial Weather StatementPUBElbert24 min
Jun 25, 2:06 PM MDTSpecial Weather StatementPUBLas Animas39 min
Jun 25, 2:17 PM MDTSpecial Weather StatementPUBBaca43 min
Jun 25, 2:22 PM MDTSevere Thunderstorm WarningPUBAlamosa, Rio Grande, Saguache53 min
Jun 25, 2:28 PM MDTSpecial Weather StatementPUBEl Paso47 min
Jun 25, 2:35 PM MDTSpecial Weather StatementPUBEl Paso25 min
Jun 25, 2:44 PM MDTSpecial Weather StatementPUBDouglas16 min
Jun 25, 2:50 PM MDTSpecial Weather StatementPUBAlamosa40 min
Jun 25, 2:56 PM MDTSpecial Weather StatementPUBBent49 min
Jun 25, 2:59 PM MDTSevere Thunderstorm WarningPUBBaca61 min
Jun 25, 3:00 PM MDTSpecial Weather StatementPUBEl Paso45 min
Jun 25, 3:15 PM MDTSpecial Weather StatementPUBKiowa45 min
Jun 25, 3:40 PM MDTSpecial Weather StatementPUBProwers50 min
Jun 25, 3:48 PM MDTSpecial Weather StatementPUBKiowa42 min

Nearby

Special Weather Statements in Colorado, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.